# SDR UALA2011071703613

- Difficulty date: July 17, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 41,644 hours, 10,935 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Part number: P4100822
- Condition: Intermittent
- Location: Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SQUIB TEST FAILS INTERMITTENT SIDE.  FOUND TEST SWITCH 2 AT FAULT.  INTERMITTENT DEPENDING ON AMOUNT OF FORCE USED.  REPLACED TEST 2 SWITCH.  TESTED OKAY,
